A New Form Of Continuity In Fuzzy Soft Topological Spaces
DOI:
https://doi.org/10.23755/rm.v43i0.647Keywords:
fuzzy soft (fs) open set, fs semi-open set, fs pre-open set, fs b-open set, fs continuous functions.Abstract
The current work introduces a new class of fuzzy soft B continuous functions such as slightly b continuous, semi b continuous, pre b continuous functions and their relation withthe existing fuzzy soft continuous functions in fuzzy soft topological spaces. Further optimal definitions of totally b continuous functions have also been brought out in the paper. A new space such as fuzzy soft b compact space is also initiated.
References
S.E Abbas, EI-sayed EI-sanowsy, A-Atef, "Connectedness in Fuzzy Soft Topological Spaces," Boletim da Sociedade Brasileira de Matem´atica, Vol.50(2), 587-601, (2018).
Anil P. N, "Fuzzy soft B-open sets in fuzzy soft topological space," International Journal of Science, Technology and Engineering, Vol. 3(2), 277-279, (2016).
Anil P. N., Sandhya G. V. and Patil P. G., "A new class of continuous functions in fuzzy soft topological spaces," Journal of Computer and Mathematical Sciences, Vol.9(10), 1341-1349, (2018).
Chang C. L., "Fuzzy topological spaces," Journal of Mathematical Analysis and Applications, Vol.24(1), 182-190, (1968).
I. Ibedou and S.E. Abbas, "Fuzzy soft filter convergence," Filomat, Vol.32(9), 3325-3336, (2018).
A. Kandil, O. A. E. Tantawy, S. A. El-Sheikh, and A. M. Abd El-Latif, "Fuzzy semi-open soft sets related properties in fuzzy soft topological spaces," Journal of Mathematics and Computer Science, Vol.13(2014), 94-114, (2014).
Kharal A and B. Ahmad, "Mappings on fuzzy soft classes," Advances in Fuzzy Systems, Vol.2009, 1-6, (2009).
Maji P. K, R. Biswas, and A. R. Roy, "Fuzzy soft sets," Journal of Fuzzy Mathematics, Vol.9(3), 589-602, (2001).
Molodtsov D, "Soft set theory-first results," Computers and Mathematics with Applications, Vol.37(4-5), 19-31, (1999).
M. Parimala, M. Karthika, "A Review of fuzzy soft topological spaces, intuitionistic fuzzy soft topological spaces and neutrosophic soft topological Spaces," International Journal of Neutrosophic Science, Vol.10(2), 96-104, (2020).
Patil P.G., Rayanagoudar T.D. and Benchalli S.S., "Generalization of new continuous functions in topological spaces," CUBO, A Mathematical Journal, Vol.15(03), 51-58, (2013).
Pious Missier S, Anbarasi Rodrigo P, "Totally continuous functions in topological spaces," International Journal of Mathematics and Statistics Invention, Vol.3(4), 20-24, (2015).
Ponselvakumari A and R. Selvi, "Fuzzy soft contra continuous and fuzzy soft almost contra continuous mapping," International journal of scientific and research publications, Vol.5(4), 1-16, (2015).
Pradip Kumar Gain, Prakash Mukherjee, Ramkrishna Prasad Chakraborty and Madhumangal Pal, "On some structural properties of fuzzy soft topological spaces," International Journal of Fuzzy Mathematical Archive, Vol.1, 1-15, (2013).
Rodyna Ahmed Hosny and Alaa Mohamed Ad El-Latif, "Fuzzy soft connectedness based on fuzzy b-opensoft sets," Journal of New Theory, Vol.(11), 1-15, (2016).
Roy S and Samanta T.K, "A note on fuzzy soft topological spaces," Annals of fuzzy mathematics and informatics, Vol.3(2), 305-311, (2012).
Rui Gao and Jianrong Wu, "The net in a fuzzy soft topological spaces and Its applications," Sohag Journal of Mathematics, Vol.5(3), 1-5, (2018).
J. Ruth and S. Selvam, "A new approach to fuzzy soft connectedness," International Journal of Applied Engineering, Volume 13(7), 13340-13343, (2018).
Sabir Hussain, "On weak and strong forms of fuzzy soft open sets," Fuzzy Information and Engineering, Vol.8(4), 451-463, (2016).
Sabir Hussain, "On fuzzy soft semi pre-open sets and fuzzy soft semi pre continuous mappings," Hacettepe Journal of Mathematics and Statistics, Vol.46(5), 851-863, (2017).
Sabir Hussain, "On properties of fuzzy soft locally connected spaces," Hacettepe Journal of Mathematics and Statistics, Vol.47(3), 589-599, (2018).
Sabir Hussain, "On fuzzy soft compact and fuzzy soft locally compact spaces," Italian Journal of pure and applied mathematics, Vol.(42), 526-538, (2019).
Sandhya G.V and Anil P.N, "Some properties of fuzzy soft b-open sets and fuzzy soft b-continuous functions in fuzzy soft topological spaces," Advances in Fuzzy Mathematics, Vol.13(1), 25-38, (2018).
Smitha M.G and Sindhu G, "Intuitionistic fuzzy soft gb-closed and gb-open sets in intuitionistic fuzzy soft topological spaces," Infokara Research, Vol.2019(10), 540-555, (2019).
Smitha M G and Sindhu G, "Intuitionistic fuzzy soft gb-continuous functions," The International journal of analytical and experimental modal analysis, Vol.18, 1869-1882, (2021).
Tanay B and Kandemir, "Topological structure of fuzzy soft sets," Computers and Mathematics with Applications, Vol.61(10), 2952-2957, (2011).
Tingshui Ping, "Mappings on fuzzy soft topological spaces," Technical and Scientific Research, Vol.2 (3), 1-4, (2019).
Abd Ulazeez Alkouri, "Complex generalised fuzzy soft set and its applications," Wseas transactions on mathematics, Vol.19, 323-333, (2020).
Varol B.P and Ayg¨un H, "Fuzzy soft topology," Hacettepe Journal of Mathematics and Statistics, Vol.41(3), 407-419, (2012).
Zadeh L.A, "Fuzzy sets," Information and Control, Vol.8(3), 338-353,(1965).
Zhi Kong and Lifu Wang, "Application of fuzzy soft set in decision-making problems based on grey theory," Vol 236 (2011), 1521-1530, (2021).
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.